Acta Mathematica

, Volume 131, Issue 1, pp 145–206

Lacunas for hyperbolic differential operators with constant coefficients. II

  • M. F. Atiyah
  • R. Bott
  • L. Gårding
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1973

Authors and Affiliations

  • M. F. Atiyah
    • 1
  • R. Bott
    • 2
  • L. Gårding
    • 3
  1. 1.University of OxfordOxfordUK
  2. 2.Harvard UniversityBostonUSA
  3. 3.University of LundLundSweden

Personalised recommendations